# SDR USAA960796

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 737201
- Condition: Cracked
- Location: Bs 296
- Part time: 38,686 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK BS 296, RBL 55 WL 208 FRAME.  STOP DRILLED AND INSTALLED DOUBLER, REPAIRED PER SRM 51-40-3 FIG 1.  (M)
